# SDR SIMA2023050130001

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 17,420 hours, 11,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 014512
- Condition: Unserviceable
- Location: [0000]   [Aft R
- Part time: 9,165 hours, 6,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 CABIN CEILING EMERGENCY LIGHT NOT ILLUMINATING-C/A-RAR THE EMERGENCY BATTERY POWER UNIT #3 AND INSTALLED A NEW EMERGENCY CEILING LIGHT IAW AMM 33-50-01 AND AMM 33-15-13. OPERATIONAL CHECK PASSED.
